# SDR SIMA20171124003

- Difficulty date: November 24, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 35,397 hours, 31,002 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Frm 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 23 CRACKED AT RH OTBD FLOOR SUPPORT-C/A-REPAIRED FRAME 23 CRACK BETWEEN STRINGERS 15R - 16R AT RH OTBD FLOOR SUPPORT IAW EM-53MR-1808
